About the Journal

Journal of Statistics and Mathematical Concepts (JSMC) is an open-access, international, double-blind peer-reviewed journal published by GPR Journals. The scope of JSMC includes all fields of statistics and Mathematics such as Actuarial Sciences, Algebra, Calculus, Financial Mathematics, Mathematical Modelling, Probability, etc. JSMC is committed to maintain international standards of scholarly publications by applying rigorous peer-review process of Papers. Manuscripts submitted to this journal are published online and can be printed as hard copies upon author’s request. Papers can be submitted via email to journals@gprjournals.org or online submission.

Current Issue

Vol. 1 No. 2 (2023): Vol 1 Issue 2
Published: 2023-03-03


View All Issues

Cost of Publication:
The publication charge of this journal is:


Add to Cart

ISSN: 2959-1090 (Online)

DOI: 10.58425/jsmc.